lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Testing for Multivariate Heteroscedasticity
Högskolan i Jönköping.
Högskolan i Jönköping.
2004 (English)In: Journal of Statistical Computation and Simulation, ISSN 0094-9655, E-ISSN 1563-5163, Vol. 74, no 12, 879-896 p.Article in journal (Refereed) Published
Abstract [en]

In this article, we propose a testing technique for multivariate heteroscedasticity, which is expressed as a test of linear restrictions in a multivariate regression model. Four test statistics with known asymptotical null distributions are suggested, namely the Wald, Lagrange multiplier (LM), likelihood ratio (LR) and the multivariate Rao F-test. The critical values for the statistics are determined by their asymptotic null distributions, but bootstrapped critical values are also used. The size, power and robustness of the tests are examined in a Monte Carlo experiment. Our main finding is that all the tests limit their nominal sizes asymptotically, but some of them have superior small sample properties. These are the F, LM and bootstrapped versions of Wald and LR tests.

Place, publisher, year, edition, pages
Taylor & Francis, 2004. Vol. 74, no 12, 879-896 p.
Keyword [en]
Heteroscedasticity, Hyperthesis test, Multivariate analysis, Bootstrap
National Category
Probability Theory and Statistics
Identifiers
URN: urn:nbn:se:lnu:diva-28550DOI: 10.1080/00949650410001646979OAI: oai:DiVA.org:lnu-28550DiVA: diva2:643624
Available from: 2013-08-28 Created: 2013-08-27 Last updated: 2017-12-06Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Holgersson, Thomas

Search in DiVA

By author/editor
Holgersson, Thomas
In the same journal
Journal of Statistical Computation and Simulation
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 51 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf